# SDR ASOA20140313039

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 25,627 hours, 15,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE RT LOWER EMERGENCY EXIT SIGN DID NOT ILLUMINATE.  MX SECURED LOOSE CONNECTOR ON EXIT SIGN WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
